Approximation by invertible functions of H∞
DOI:
https://doi.org/10.7146/math.scand.a-15013Abstract
We provide an analytic proof that if H∞ is the algebra of bounded analytic functions on the unit disk, A is a Banach algebra and f:H∞→A is a Banach algebras morphism with dense image, then f((H∞)−1) is dense in A−1.Downloads
Published
2006-12-01
How to Cite
Nicolau, A., & Suárez, D. (2006). Approximation by invertible functions of H∞. MATHEMATICA SCANDINAVICA, 99(2), 287–319. https://doi.org/10.7146/math.scand.a-15013
Issue
Section
Articles